Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 255, NWS Tulsa, OK

May 2, 200810 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2008, 2:13 AM CDT for 10 counties in Oklahoma. It was in force for 62 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2008, 2:13 AM CDT (07:13 UTC)
Expired
May 2, 2008, 3:15 AM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 50 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 2:15 AM CDTTSTM WND GST 60Slick, OKMANY POWER OUTAGES NOTED AS WELL.
May 2, 2:22 AM CDTTSTM WND DMGOwasso, OKHOTEL UNDER CONSTRUCTION COLLAPSED DUE TO WIND GUSTS.
May 2, 2:22 AM CDTTSTM WND DMGTulsa, OKLARGE TREE LIMBS DOWN -55TH AND YALE
May 2, 2:22 AM CDTTSTM WND GST 60Tulsa, OK55TH AND YALE AVENUE.
May 2, 2:23 AM CDTHAIL 1Cromwell, OKWEST SIDE OF TOWN
May 2, 3:00 AM CDTTSTM WND GST 685 Sse Haskell, OK
May 2, 3:02 AM CDTHAIL 1Jamesville, OK
May 2, 3:05 AM CDTTSTM WND GST 615 Sse Haskell, OK
May 2, 3:10 AM CDTTSTM WND DMG3 Se Dustin, OKTREE BLOWN DOWN.
May 2, 3:10 AM CDTTSTM WND GST 58Porter, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 1:09 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3804 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
4.8
Supercell composite
30.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 020713
SVRTSA
OKC037-091-097-101-107-111-121-131-143-145-020815-
/O.NEW.KTSA.SV.W.0255.080502T0713Z-080502T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
213 AM CDT FRI MAY 2 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 315 AM CDT

* AT 209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND DAMAGING WINDS TO 65 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM TULSA TO 13 MILES SOUTHWEST OF BEARDEN...MOVING
  EAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MOUNDS...
  OWASSO...GLENPOOL...OKFUSKEE...OKEMAH...JENKS...TULSA...BEGGS...
  BIXBY...CATOOSA...BROKEN ARROW...CLEARVIEW...PRESTON...VERDIGRIS...
  PHAROAH...WILSON...WELEETKA...OKMULGEE...ONETA...TIAWAH...BALD
  HILL...STONEBLUFF...SCHULTER...HENRYETTA...DEWAR...MORRIS...
  COWETA...INOLA...HASKELL...GRAYSON...HOFFMAN...CHOUTEAU...PORTER...
  BOYNTON...HANNA...TAFT...COUNCIL HILL...TULLAHASSEE...STIDHAM...
  RAIFORD...WAGONER...INDIANOLA...LOCUST GROVE...VIVIAN...SALINA...
  OKAY...OKTAHA...RENTIESVILLE...CHECOTAH...MUSKOGEE AND CANADIAN.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3629 9507 3601 9522 3598 9528 3590 9527
      3515 9565 3514 9600 3528 9601 3528 9642
      3530 9645 3547 9647 3618 9605 3618 9601
      3628 9599
TIME...MOT...LOC 0713Z 270DEG 41KT 3620 9591 3521 9649

$$
2 follow-up statements
000 
WWUS54 KTSA 020726
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 AM CDT FRI MAY 2 2008

OKC037-091-097-101-107-111-121-131-143-145-020815-
/O.CON.KTSA.SV.W.0255.000000T0000Z-080502T0815Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-CREEK OK-OKFUSKEE OK-
MCINTOSH OK-TULSA OK-MAYES OK-PITTSBURG OK-
225 AM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHERN PITTSBURG...SOUTHERN MAYES...TULSA...MCINTOSH...
OKFUSKEE...SOUTHEASTERN CREEK...SOUTHERN ROGERS...WAGONER...
NORTHWESTERN MUSKOGEE AND OKMULGEE COUNTIES...

AT 222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DESTRUCTIVE WINDS TO 75 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CATOOSA TO 10 MILES SOUTH OF 
BEARDEN...MOVING EAST AT 45 MPH. THE GREATEST POTENTIAL FOR DAMAGING 
WINDS TO 75 MILES AN HOUR IS ACROSS SOUTHERN AND EASTERN TULSA 
COUNTY.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PRESTON...
VERDIGRIS...PHAROAH...LEONARD...WILSON...WELEETKA...ONETA...
OKMULGEE...BRYANT...TIAWAH...BALD HILL...STONEBLUFF...SCHULTER...
HENRYETTA...MORRIS...DEWAR...COWETA...INOLA...HASKELL...GRAYSON...
REDBIRD...HOFFMAN...CHOSKA...ERAM...JAMESVILLE...CHOUTEAU...PORTER...
HITCHITA...VERNON...BOYNTON...MAZIE...HANNA...TAFT...COUNCIL HILL...
PIERCE...TULLAHASSEE...RAIFORD...WAGONER...WAINWRIGHT...MURPHY...
STIDHAM...INDIANOLA...LOCUST GROVE...VIVIAN...OKAY...OKTAHA...
RENTIESVILLE...CHECOTAH...SUMMIT...ONAPA...MUSKOGEE AND CANADIAN.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3629 9507 3601 9522 3598 9528 3590 9527
      3515 9565 3514 9600 3528 9601 3528 9642
      3530 9645 3547 9647 3618 9605 3618 9601
      3628 9599
TIME...MOT...LOC 0725Z 270DEG 41KT 3619 9573 3520 9633

$$
000 
WWUS54 KTSA 020752
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CDT FRI MAY 2 2008

OKC037-020802-
/O.CAN.KTSA.SV.W.0255.000000T0000Z-080502T0815Z/
CREEK OK-
252 AM CDT FRI MAY 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CREEK COUNTY IS
CANCELLED...

LAT...LON 3627 9509 3608 9517 3598 9528 3590 9527
      3582 9530 3515 9567 3514 9600 3528 9601
      3529 9629 3629 9574
TIME...MOT...LOC 0752Z 270DEG 41KT 3619 9547 3520 9608

$$

OKC091-097-101-107-111-121-131-143-145-020815-
/O.CON.KTSA.SV.W.0255.000000T0000Z-080502T0815Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-OKFUSKEE OK-MCINTOSH OK-
TULSA OK-MAYES OK-PITTSBURG OK-
252 AM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHERN PITTSBURG...SOUTHERN MAYES...TULSA...MCINTOSH...
SOUTHEASTERN OKFUSKEE...SOUTHERN ROGERS...WAGONER...NORTHWESTERN
MUSKOGEE AND OKMULGEE COUNTIES...

AT 247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM INOLA TO 9 MILES SOUTH OF WELEETKA...
MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GRAYSON...
HASKELL...HOFFMAN...ERAM...REDBIRD...CHOSKA...JAMESVILLE...
HITCHITA...CHOUTEAU...BOYNTON...VERNON...PORTER...MAZIE...TAFT...
HANNA...PIERCE...COUNCIL HILL...WAGONER...MURPHY...WAINWRIGHT...
RAIFORD...TULLAHASSEE...STIDHAM...INDIANOLA...VIVIAN...LOCUST
GROVE...SUMMIT...OKTAHA...MUSKOGEE...CANADIAN...RENTIESVILLE...
ONAPA...CHECOTAH AND OKAY.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3627 9509 3608 9517 3598 9528 3590 9527
      3582 9530 3515 9567 3514 9600 3528 9601
      3529 9629 3629 9574
TIME...MOT...LOC 0752Z 270DEG 41KT 3619 9547 3520 9608

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 1:57 AM CDT, 16 minutes earlier.

Area forecast discussion, May 2, 1:57 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
157 AM CDT FRI MAY 2 2008

.MESOSCALE UPDATE...
THE TTUL TDWR DATA REVEALS A SMALL MESO
HAS BEEN TRACKING ACROSS SOUTHERN CREEK COUNTY.

THE MESO HAS BECOME BETTER ORGANIZED.  GIVEN
THE STRONG LOW-LEVEL SHEAR ENVIRONMENT SOME
TORNADO THREAT EXISTS NOT ONLY WITH THE CREEK
COUNTY SEGMENT OF THE LINE...BUT ALL THE LINE
IN NORTHEAST OKALAHOMA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, May 1, 10:53 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT THU MAY 1 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1043 PM CDT THU MAY 1 2008

...ADDITIONAL STORMS WILL MOVE THROUGH THE AREA OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AROUND MIDNIGHT...OSAGE COUNTY.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.

DISCUSSION...
A COLD FRONT WILL SWEEP ACROSS THE AREA OVERNIGHT. A LINE OF
STORMS WITH AND SLIGHTLY AHEAD OF THE FRONT IS EXPECTED TO REACH
NORTHWEST OSAGE COUNTY AROUND MIDNIGHT AND CONTINUE MOVING
ACROSS THE REGION REACHING NORTHWEST ARKANSAS BETWEEN 3 AND 5 AM.
THE PROGRESSIVE LINEAR NATURE OF CONVECTION OVERNIGHT SUGGESTS A MUCH
LARGER AREA OF EASTERN OKLAHOMA WILL BE EFFECTED BY STORMS THAN
THE SCATTERED SUPER CELLS NORTHWEST OF TULSA THURSDAY EVENING.

LARGE HAIL AND DAMAGING WINDS WILL THE PRIMARY THREAT WITH A SMALL
RISK OF TORNADOES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT MAY LINGER IN THE REGION
EARLY FRIDAY MORNING BEFORE ENDING BY MID MORNING AS THE FRONT AND
UPPER LEVEL SYSTEM MOVE AWAY FROM THE FORECAST AREA. A QUIET PERIOD IS
EXPECTED FOR THE WEEKEND. A CHANCE OF THUNDERSTORMS RETURNS SUNDAY
NIGHT AS THE NEXT SYSTEM APPROACHES. A CHANCE FOR THUNDERSTORMS
REMAINS IN THE FORECAST MONDAY THROUGH WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 1, 8:31 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT THU MAY 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          7 W BLACKBURN           35.82N 94.34W
05/01/2008                   WASHINGTON         AR   BROADCAST MEDIA

            LARGE CONE TORNADO

&&

BAS
Local storm report, May 1, 8:34 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT THU MAY 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          7 W BLACKBURN           36.37N 96.72W
05/01/2008                   PAWNEE             OK   BROADCAST MEDIA

            LARGE CONE TORNADO

&&

BAS
Local storm report, May 1, 8:39 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT THU MAY 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          2 SE RALSTON            36.48N 96.71W
05/01/2008                   OSAGE              OK   STORM CHASER

            100 YARD WIDE MULTI VORTEX TORNADO. HAS BEEN 2 TORNADOES
            ON THE GROUND AT THE SAME TIME.

&&

BAS
Local storm report, May 1, 9:10 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT THU MAY 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TORNADO          8 SW PAWHUSKA           36.59N 96.44W
05/01/2008                   OSAGE              OK   STORM CHASER

            TORNADO THAT IS TRACKING THROUGH PAWNEE AND OSAGE
            COUNTIES REMAINS ON THE GROUND AT THIS TIME. CONTINUED
            REPORTS OF 2 TORNADOES ON THE GROUND AT THE SAME TIME
            INTERMITTENTLY.

&&

BAS
Local storm report, May 2, 1:40 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
140 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     HAIL             4 N HOMINY              36.47N 96.39W
05/01/2008  E0.75 INCH       OSAGE              OK   AMATEUR RADIO

            DIME TO PENNY SIZE HAIL

&&

DMJ
Local storm report, May 2, 2:12 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     HAIL             SAND SPRINGS            36.14N 96.11W
05/02/2008  E0.75 INCH       TULSA              OK   AMATEUR RADIO

            DIME TO PENNY SIZE HAIL

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:08 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee67 min
May 1, 7:38 PM CDTTornado WarningTSAPawnee67 min
May 1, 7:42 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee63 min
May 1, 8:28 PM CDTTornado WarningTSAOsage, Pawnee62 min
May 1, 8:45 PM CDTTornado WarningTSACreek, Pawnee31 min
May 1, 9:21 PM CDTTornado WarningTSAOsage30 min
May 2, 12:26 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 2, 1:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa62 min
May 2, 1:27 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more63 min
May 2, 2:29 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers61 min
May 2, 3:09 AM CDTTornado WarningTSAMayes31 min
May 2, 3:16 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, McIntosh, Mayes and 4 more59 min
May 2, 3:30 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa60 min
May 2, 4:02 AM CDTTornado WarningTSAAdair, Delaware43 min
May 2, 4:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Pittsburg and 1 more64 min
May 2, 5:10 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Sequoyah80 min
May 2, 5:45 AM CDTSpecial Weather StatementTSAPushmataha45 min
May 2, 6:06 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha54 min
May 2, 6:12 AM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee, Osage30 days
May 2, 6:28 AM CDTSevere Thunderstorm WarningTSAPushmataha47 min
May 2, 7:01 AM CDTSevere Thunderstorm WarningTSALeFlore48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.